UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Existence and exponential stability of anti-periodic solutions for interval general bidirectional associative memory neural networks with multiple delays Journal article
Advances in Difference Equations, 2016,Volume: 2016,Page: 1-12
Authors:  Xiaofei Li;  Deng Ding;  Jianzhong Feng;  Songbo Hu
Favorite  |  View/Download:6/0  |  Submit date:2019/05/22
Anti-periodic Solution  Bidirectional Associative Memory Neural Networks  Delay  Exponential Stability